# SDR DXTA2012030604906

- Difficulty date: March 5, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N149QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK473
- Aircraft time: 2,522 hours, 2,383 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 1EN16
- Condition: Malfunctioned
- Location: Mlg
- Part time: 2,599 hours, 2,451 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION, THE RED LIGHT IN THE GEAR HANDLE REMAINED ILLUMINATED. SOME UNUSUAL TURBULENCE WAS FELT DURING THE FLIGHT BUT DID NOT SEEM TO BE COMING FROM THE NOSE GEAR DOOR.  WHEN THE GEAR WAS SELECTED DOWN WE NOTICED A NORMAL GEAR EXTENSION WITH 3 GREEN LIGHTS AND RED HANDLE LIGHT EXTINGUISHED.  CHECKED RESISTANCE ON THE UPLOCK SWITCHES & FOUND LT & RT UPLOCK SWITCHES BAD.  REMOVED LT & RT SWITCH & REPLACED WITH NEW MAIN GEAR UPLOCK SWITCHES.   ADJUSTED SWITCHES & PERFORMED LANDING GEAR POSITION & WARNING SYS OPS CHECK WITH SATISFACTORY RESULTS.  ALL WORK PERFORMED IAW MM 32-00-00 & WDM 32-31-02.  GEAR SWING CHECKS GOOD.
